# SDR DL72P960877

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corrosion
- Location: Cargo Dr Opening
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MODIFICATION OF THE NR 2 CARGO DOOR OPENING FWD FRAME PER EO 4-61247-3AD, CORROSION WAS FOUND NEAR THE LWR STOP FITTING.  DAMAGE CUT OUT IS WITHIN REPAIRABLE AREA PER SB 727-53A0199.  ACCOMPLISHED REPAIRS PER DL ERA 303392-14AD.
